Electron. J. Differential Equations, Vol. 2022 (2022), No. 40, pp. 1-16.

Existence of solutions to nonlocal elliptic problems with singular and combined nonlinearities

Jesus Alberto Leon Tordecilla

We use an approximation scheme together with a variation of the fixed point theorem to show the existence of a positive solution to a nonlocal boundary value problem. This problem has a smooth bounded domain in RN, a singular term, and combined nonlinearities. We also study the symmetric, monotonicity, and asymptotic behavior of the solutions with respect to a parameter involved in the problem.

Submitted October 9, 2021. Published June 27, 2022.
Math Subject Classifications: 35J75, 35B40, 35J60, 35B25, 58K55.
Key Words: Nonlocal problem; singular equation; Galerkin method; positive solution; asymptotic behavior.

Show me the PDF file (353 KB), TEX file for this article.

Jesus Alberto Leon Tordecilla
Universidade Estadual de Campinas, IMECC
Departamento de Matematica
Rua Sergio Buarque de Holanda, 651
Campinas, SP, Brazil, CEP 13083-970
email: jleontordecilla@gmail.com

Return to the EJDE web page